MathSciNet Relay Station
MathSciNet bibliographic data
MR306930 (46 #6051) 46L05 (47B20)
Bunce, John W.; Deddens, James A. Irreducible representations of the $C\sp{\ast} $-algebra generated by an $n$-normal operator. Trans. Amer. Math. Soc. 171 (1972), 301–307.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement